# SDR USAA920080515

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 51,986 hours, 23,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69719477
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON CHECK - PILOTS WINDSHIELD OUTBOARD CORNER WINDOW POST FRAME CRACKED, BS 219.8.  REPAIRED PILOTS WINDSHIELD OUT BOARD CORNER WINDOW POST FRAME, BS 219.8 IAW B737 SRM 53-10-01 REPAIR 10.
